# SDR VTZA95052

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 14153133409
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

BOS/IAD - FLT 6232 - UPON LANDING AT 1400 HRS ON 2-7-95, CREW NOTICED THE LAVATORY SERVICE DOOR WAS MISSING.  MAINTENANCE OPENED DMI NR 02807 ON 2-7-95 IAW CDL 52-40 ON THE LAV SERVICE DOOR.  MAINTENANCE LATER CLEARED DMI NR 02807 BY REPLACING THE LAV SERVICE DOOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
